Le dual de l'espace des fonctions holomorphes intégrables dans des domaines de Siegel
Annales de l'Institut Fourier, Tome 34 (1984) no. 3, p. 125-154
Nous répondons à une conjecture de R. Coifman et R. Rochberg : dans le complexifié du cône sphérique de R n+1 , le dual de la classe de Bergman A 1 s’obtient comme projection de Bergman de L et coïncide avec la classe de Bloch des fonctions holomorphes. Nous examinons également le cas d’un produit de domaines.
An affirmative answer is given to the following conjecture of R. Coifman and R. Rochberg: on the tubular domain over the spherical cone of R n+1 , the dual of the Bergman space A 1 can be realized as the Bergman projection of L and coincides with the Bloch space of holomorphic functions. The same result is proved for a product of particular domains.
@article{AIF_1984__34_3_125_0,
     author = {Bekolle, David},
     title = {Le dual de l'espace des fonctions holomorphes int\'egrables dans des domaines de Siegel},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {34},
     number = {3},
     year = {1984},
     pages = {125-154},
     doi = {10.5802/aif.980},
     zbl = {0513.32032},
     mrnumber = {86m:32051},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1984__34_3_125_0}
}
Bekolle, David. Le dual de l'espace des fonctions holomorphes intégrables dans des domaines de Siegel. Annales de l'Institut Fourier, Tome 34 (1984) no. 3, pp. 125-154. doi : 10.5802/aif.980. https://www.numdam.org/item/AIF_1984__34_3_125_0/

[1] D. Bekolle, Le dual de la classe de Bergman A1 dans le transformé de Cayley de la boule unité de Cn, C.R.A.S., Paris, tome 296, série I (1983), 377-380. | MR 85b:32004 | Zbl 0529.32009

[2] D. Bekolle, Le dual de la classe de Bergman A1 dans le complexifié du cône sphérique (à paraître aux C.R.A.S., Paris). | Zbl 0528.32021

[3] R. Coifman et R. Rochberg, Representation theorems for holomorphic and harmonic functions in Lp, Astérisque, 77, (1980), 11-66. | MR 82j:32015 | Zbl 0472.46040

[4] S.G. Gindikin, Analysis in homogeneous domains, Russian Math. Surveys, 19 (4) (1964), 1-89.

[5] A. Koranyi et J.A. Wolf, The realization of Hermitian symmetric spaces as generalized half-planes, Ann. of Math., 71 (1965), 265-288. | MR 30 #4980 | Zbl 0137.27402

[6] F. Treves, Linear partial differential equations with constant coefficients, Mathematics and its applications, Vol. 6, Gordon and Breach, 1966. | MR 37 #557 | Zbl 0164.40602

[7] S. Vagi, Harmonic analysis in Cartan and Siegel domains, MAA Studies in Mathematics, Vol. 13, Studies in Harmonic Analysis, J.M. Ash Ed., 1976. | MR 57 #16719 | Zbl 0352.32031